# SDR TSAA20170104047

- Difficulty date: September 19, 2016
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WASTE SERVICE PANEL MESH HEATER AND DOUBLER BEHIND VALVE ARE CORRODED. FORWARD WASTE SERVICE PANEL MESH HEATER GASKET BEHIND VALVE REPLACED IAW AMM 38-32-81, REVISION 83. DOUBLER BEHIND VALVE REPLACED IAW SRM 51-40-02, REVISION 111.
